Journal of Computational Analysis and Applications, vol.27, no.1, pp.50-58, 2019 (Scopus)
Article / Article
Journal of Computational Analysis and Applications
Convexity, Fuzzy metric space, Hyperconvexity
Gazi University Affiliated:
© 2019 EUDOXUS PRESS, LLC.In this paper, firstly we give the definion of fuzzy convex metric, in a different way. Then we introduce the concept of hyperconvexity in fuzzy metric space and prove that every fuzzy hyperconvex metric space is complete. Also it is proved that for m-seperable fuzzy metric spaces, fuzzy m-hyperconvexity is equivalent to fuzzy hyperconvexity.